Weak forms of double fuzzy α-continuous multifunctions
Keywords:Smooth fuzzy topology, $(r,s)$-fuzzy $\alpha$-open sets, double fuzzy $\alpha$-continuous multifunctions.
In this paper, we introduce and study the concept of double fuzzy upper (lower) almost α-continuous multifunctions and double fuzzy upper (lower) weakly α-continuous multifunctions.
S. E. Abbas, M. A. Hebeshi and I. M. Taha, “On upper and lower contra-continuous fuzzy multifunctions”, Punjab University Journal of Mathematics, vol. 47, no. 1, pp. 105-117, 2015. [On line]. Available: https://bit.ly/3fBIWkI
M. Alimohammady, E. Ekici, S. Jafari and M. Roohi, “On fuzzy upper and lower contra-continuous multifunctions”, Iranian Journal of Fuzzy Systems, vol. 8, no. 3, pp. 149-158, 2011. [On line]. Available: https://bit.ly/3UaVaQt
K. Atanassov, “New operators defined over the intuitionistic fuzzy sets”, Fuzzy Sets and Systems, vol. 61, no. 2, pp. 137-142, 1994. https://doi.org/10.1016/0165-0114(94)90229-1
M. Azab Abd-Allah, Kamal El-Saady and A. Ghareeb, “(r, s)-Fuzzy F-open sets and (r, s)-fuzzy F-closed spaces”, Chaos, Solitons and Fractals, vol. 42, pp. 649-656, 2009. https://doi.org/10.1016/j.chaos.2009.01.031
C. L. Chang, “Fuzzy topological spaces”, Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182-190, 1968. https://doi.org/10.1016/0022-247X(68)90057-7
D. Coker, “An introduction to fuzzy subspaces in intuitionistic topological spaces”, The Journal of fuzzy mathematics, vol. 4, pp. 749-764, 1996.
D. Coker, “An introduction to intuitionistic fuzzy topological spaces”, Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81-89, 1997. https://doi.org/10.1016/s0165-0114(96)00076-0
M. Demirci and D. Coker, “An introduction to intuitionistic fuzzy topological spaces in Sostak’s sense”, BUSEFAL, vol. 67, pp. 67-76, 1996. [On line]. Available: https://bit.ly/3A8vFr0
Fatimah. M. Mohammed, M. S. M. Noorani and A. Ghareeb, “Generalized fuzzy b-closed and generalized ⋆-fuzzy b-closed sets in double fuzzy topological spaces”, Egyptian Journal of Basic and Applied Science, vol. 3, pp. 61-67, 2016. https://doi.org/10.1016/j.ejbas.2015.09.001
F. M. Mohammed, M. S. Noorani, and A. Ghareeb, “Somewhat slightly generalized double fuzzy semicontinuous functions”, International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–7, 2014. https://doi.org/10.1155/2014/756376
F. M. Mohammed, M. S. Noorani, and A. Ghareeb, “New notions from (r, s)-generalised fuzzy preopen sets”, Gazi University Journal of Science, vol. 30, no. 1, pp. 311-331, 2017.
A. Ghareeb, “Normality of double fuzzy topological spaces”, Applied mathematics letters, vol. 24, no. 4, pp. 533-540, 2011. https://doi.org/10.1016/j.aml.2010.11.008
A. Ghareeb, “Weak forms of continuity in I-double gradation fuzzy topological spaces”, Springer Plus, pp. 1-19, 2012. https://doi.org/10.1186/2193-1801-1-19
J. Gutierrez Garcia and S. E. Rodabaugh, “Order-theoretic, topological, categorical re-dundancies of interval-valued sets, grey sets, vague sets, interval-valued; intuitionistic sets, intuitionistic fuzzy sets and topologies”, Fuzzy Sets and Systems, vol. 156, no. 3, pp. 445-484, 2005. https://doi.org/10.1016/j.fss.2005.05.023
E. Kamal El-Saady and A. Ghareeb, “Several types of (r, s)-fuzzy compactness defined by an (r, s)-fuzzy regular semi open sets”, Annals of fuzzy mathematics and informatics, vol. 3, no. 1, pp. 159-169, 2012. https://bit.ly/3WAuYjO
T. Kubiak, On Fuzzy Topologies. Adam Mickiewicz University, Poznan, 1985. (Ph.D. thesis).
E. P. Lee and Y. B. Im, “Mated fuzzy topological spaces”, Journal of fuzzy logic and intelligent systems, vol. 11, 161-165, 2001.
E. P. Lee, “Semiopen sets intuitionistic fuzzy topological spaces in sostak′s sense”, Journal of Korean Institute of Intelligent Systems, vol. 14, no. 2, pp. 234–238, 2004. https://doi.org/10.5391/jkiis.2004.14.2.234
S.-O. Lee and E.-P. Lee, “Fuzzy (R, s)-preopen sets”, International Journal of Fuzzy Logic and Intelligent Systems, vol. 5, no. 2, pp. 136–139, 2005. https://doi.org/10.5391/ijfis.2005.5.2.136
S. Lee and E. P. Lee, “Fuzzy strongly (r, s)-semiopen sets”, International Journal of Fuzzy Logic and Intelligent Systems, vol. 6, no. 4, pp. 299-303, 2006. https://doi.org/10.5391/ijfis.2006.6.4.299
S. J. Lee and J. T. Kim, “Fuzzy (r, s)-irresolute maps”, International Journal of Fuzzy Logic and Intelligent Systems, vol. 7, no. 1, pp. 49-57, 2007. https://doi.org/10.5391/ijfis.2007.7.1.049
N. S. Papageorgiou, “Fuzzy topology and fuzzy multifunctions”, Journal of Mathematical Analysis and Applications, vol. 109, pp. 397-425, 1985. https://doi.org/10.1016/0022-247x(85)90159-3
S. K. Samanta and T. K. Mondal, “On intuitionistic gradation of openness”, Fuzzy Sets and Systems, vol. 131, no. 3, pp. 323-336, 2002. https://doi.org/10.1016/s0165-0114(01)00235-4
V. Suganya, P. Gomathisundari and N. Rajesh, “Double fuzzy α-continuous multifunctions” (submitted).
A.P. Šostak, “On a fuzzy topological structure”, Rendiconti Ciecolo Matematico Palermo (Suppl. Ser. II), vol. 11, pp. 89-103, 1985.
A.P. Šostak, “Basic structure of fuzzy topology”, Journal of Mathematical Sciences, vol. 78, pp. 662-701, 1996. https://doi.org/10.1007/bf02363065
B.C. Tripathy and S. Debnath, “γ-open sets and γ-continuous mappings in fuzzy bitopological spaces”, Journal of Intelligent and Fuzzy Systems, vol. 24, no. 3, pp. 631-635, 2013. https://doi.org/10.3233/ifs-2012-0582
B.C. Tripathy and S. Debnath, “On fuzzy b-locally open sets in bitopological spaces”, Songklanakarin Journal of Science and Technology, vol. 37, no. 1, pp. 93-96, 2015. [On line]. Available: https://bit.ly/3UxSQT8
B.C. Tripathy and S. Debnath, “Fuzzy m-structures, m-open multifunctions and bitopological spaces”, Boletim da Sociedade Paranaense de Matematica, vol. 37, no. 4, pp. 119-128, 2019. https://doi.org/10.5269/bspm.v37i4.35152
L. A. Zadeh, “Fuzzy sets”, Information and Control, vol. 8, no. 3, pp. 338-353, 1965. https://doi.org/10.1016/S0019-9958(65)90241-X
A. M. Zahran, M. Azab Abd-Allah and A. Ghareeb, “Several types of double fuzzy irresolute functions”, International Journal of computational cognition, vol. 8, no. 2, pp. 19-23, 2010. [On line]. Available: https://bit.ly/3t1vCt9
How to Cite
Copyright (c) 2022 V. Suganya, P. Gomathi Sundari, N. Rajesh
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.